MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS LIQUID OPTICS INTERFACE; CATALYS LIQUID OPTICS INTERFACE

ABBOTT MEDICAL OPTICS LIQUID OPTICS INTERFACE; CATALYS LIQUID OPTICS INTERFACE
Model Number LOI-12
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that after opening the liquid optics interface (loi) box and inside tray labeled as loi-12 it was found that the loi inside the package was a different product size: loi-14.This occurred prior to start of the procedure.
 
Additional Manufacturer Narrative
A review of the records related to the device that included labeling, manual, trending, device history records and risk documentation reviews for the device was performed.The review of the device history record (dhr) revealed no issues as all units passed final assembly testing.It should be noted that both liquid optics interfaces or lois (loi-14) and loi-12 devices use the same testing programs and criteria for results during the leak testing and final assembly testing and therefore would not be caught at either of these testing stations.A complaint history review shows that this is the only recorded incident for information labeling involving this lot number and this product family.Based on this it was concluded that the device has a labeling deficiency.All pertinent information available to abbott medical optics has been submitted.
 
Additional Manufacturer Narrative
In follow up #1 report the date received by manufacturer was incorrectly documented as 5/5/2017.The correct date that the information was received is 6/1/2017.

Brand Name
LIQUID OPTICS INTERFACE
Common Device Name
CATALYS LIQUID OPTICS INTERFACE
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6385275
Report Number3005675890-2017-00018
Device Sequence Number16157822
Product Code OOE
UDI-Device Identifier05050474604810
UDI-Public(01)05050474604810(17)170531(10)1227213
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K121091
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/31/2017
Device Model NumberLOI-12
Device Lot Number1227213
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2017
Supplement Date Received by ManufacturerNot provided
06/22/2017
Initial Report FDA Received Date03/07/2017
Supplement Report FDA Received Date06/23/2017
07/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1